# SDR IPXA11567249

- Difficulty date: June 3, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Seal
- Part number: 311N51752
- Condition: Bent
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON FWD CHANNEL ON OTBD SIDE IS BENT PN 311N5175-2.  R & R SEAL LAND IAW SRM 51-40-02.
